# SDR SWAA2021061582304

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,420 hours, 39,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING I/B FIXED LWR T/E PANEL WIGGLE PLATE DAMAGE FASTENER HOLES ELONGATED OUT OF LIMITS. / REMOVED AND REPLACED WIGGLE PLATE IAW SRM 57-20-01-2R-2 AND SRM 51-40-02; REMOVED AND REPLACED WIGGLE PLATE IAW SRM 57-20-01-2R-2 AND SRM 51-40-02
